American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35R35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 170 found      Go to page: 1 2 3 4 > >>

[1] Philippe Laurençot and Christoph Walker. Some singular equations modeling MEMS. Bull. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] N. Matevosyan and A. Petrosyan. Contact of a thin free boundary with a fixed one in the Signorini problem. St. Petersburg Math. J. 27 (2016) 481-494.
Abstract, references, and article information   
View Article: PDF

[3] J. F. Rodrigues. On the Free Boundary in Heterogeneous Obstacle-Type Problems with Two Phases. St. Petersburg Math. J. 27 (2016) 495-508.
Abstract, references, and article information   
View Article: PDF

[4] G. I. Bizhanova. H\"older space solutions of free boundary problems that arise in combustion theory. St. Petersburg Math. J. 27 (2016) 207-235.
Abstract, references, and article information   
View Article: PDF

[5] Fernando Miranda and José Francisco Rodrigues. On a variational inequality for incompressible non-Newtonian thick flows. Contemporary Mathematics 666 (2016) 305-316.
Book volume table of contents   
View Article: PDF

[6] Paolo Secchi. Nonlinear surface waves on the plasma-vacuum interface. Quart. Appl. Math. 73 (2015) 711-737.
Abstract, references, and article information
View Article: PDF

[7] Ding Bingbing, Ingo Witt and Yin Huicheng. On the lifespan and the blowup mechanism of smooth solutions to a class of 2-D nonlinear wave equations with small initial data. Quart. Appl. Math. 73 (2015) 773-796.
Abstract, references, and article information
View Article: PDF

[8] A. L. Karakhanyan and H. Shahgholian. Analysis of a free boundary at contact points with Lipschitz data. Trans. Amer. Math. Soc. 367 (2015) 5141-5175.
Abstract, references, and article information   
View Article: PDF

[9] Katie Oliveras and Vishal Vasan. Relationships between the pressure and the free surface independent of the wave-speed. Contemporary Mathematics 635 (2015) 157-173.
Book volume table of contents   
View Article: PDF

[10] Jonathan Korman and Robert J. McCann. Optimal transportation with capacity constraints. Trans. Amer. Math. Soc. 367 (2015) 1501-1521.
Abstract, references, and article information
View Article: PDF

[11] Joachim Escher, Philippe Laurençot and Christoph Walker. Dynamics of a free boundary problem with curvature modeling electrostatic MEMS. Trans. Amer. Math. Soc. 367 (2015) 5693-5719.
Abstract, references, and article information   
View Article: PDF

[12] Inwon Kim and Antoine Mellet. Liquid drops sliding down an inclined plane. Trans. Amer. Math. Soc. 366 (2014) 6119-6150.
Abstract, references, and article information   
View Article: PDF

[13] Alessandro Morando, Yuri Trakhinin and Paola Trebeschi. Well-posedness of the linearized plasma-vacuum interface problem in ideal incompressible MHD. Quart. Appl. Math. 72 (2014) 549-587. MR 3237563.
Abstract, references, and article information
View Article: PDF

[14] V. Bacchelli, M. Di Cristo, E. Sincich and S. Vessella. A parabolic inverse problem with mixed boundary data. Stability estimates for the unknown boundary and impedance. Trans. Amer. Math. Soc. 366 (2014) 3965-3995.
Abstract, references, and article information   
View Article: PDF

[15] Erhan Bayraktar and Mihai Sîrbu. Stochastic Perron's method and verification without smoothness using viscosity comparison: Obstacle problems and Dynkin games. Proc. Amer. Math. Soc. 142 (2014) 1399-1412.
Abstract, references, and article information   
View Article: PDF

[16] Chunpeng Wang, Yuanyuan Nie and Jingxue Yin. Young measure solutions for a class of forward-backward convection-diffusion equations. Quart. Appl. Math. 72 (2014) 177-192. MR 3185137.
Abstract, references, and article information
View Article: PDF

[17] Josef Bemelmans, Giovanni P. Galdi and Mads Kyed. On the steady motion of a coupled system solid-liquid. Memoirs of the AMS 226 (2013)
Book volume table of contents   

[18] Myoungjean Bae, Gui-Qiang Chen and Mikhail Feldman. Prandtl-Meyer reflection for supersonic flow past a solid ramp. Quart. Appl. Math. 71 (2013) 583-600. MR 3112830.
Abstract, references, and article information
View Article: PDF

[19] Paola F. Antonietti, Lourenco Beirão da Veiga and Marco Verani. A mimetic discretization of elliptic obstacle problems. Math. Comp. 82 (2013) 1379-1400.
Abstract, references, and article information   
View Article: PDF

[20] Junde Wu and Fujun Zhou. Asymptotic behavior of solutions of a free boundary problem modeling the growth of tumors with fluid-like tissue under the action of inhibitors. Trans. Amer. Math. Soc. 365 (2013) 4181-4207.
Abstract, references, and article information   
View Article: PDF

[21] Zhendong Gu and Yanping Chen. Chebyshev spectral-collocation method for Volterra integral equations. Contemporary Mathematics 586 (2013) 163-170.
Book volume table of contents   
View Article: PDF

[22] J. Andersson and H. Mikayelyan. The zero level set for a certain weak solution, with applications to the Bellman equations. Trans. Amer. Math. Soc. 365 (2013) 2297-2316.
Abstract, references, and article information   
View Article: PDF

[23] Barbara Lee Keyfitz, Allen M. Tesdall, Kevin R. Payne and Nedyu I. Popivanov. The sonic line as a free boundary. Quart. Appl. Math. 71 (2013) 119-133. MR 3075538.
Abstract, references, and article information
View Article: PDF

[24] The thin obstacle problem. Graduate Studies in Mathematics 136 (2012) 167-200.
Book volume table of contents
View Article: PDF

[25] Regularity of the free boundary: uniform results. Graduate Studies in Mathematics 136 (2012) 115-132.
Book volume table of contents
View Article: PDF

[26] Optimal regularity of solutions. Graduate Studies in Mathematics 136 (2012) 29-55.
Book volume table of contents
View Article: PDF

[27] Introduction. Graduate Studies in Mathematics 136 (2012) 1-5.
Book volume table of contents
View Article: PDF

[28] Model problems. Graduate Studies in Mathematics 136 (2012) 7-27.
Book volume table of contents
View Article: PDF

[29] Arshak Petrosyan, Henrik Shahgholian and Nina Uraltseva. Regularity of Free Boundaries in Obstacle-Type Problems. Graduate Studies in Mathematics 136 (2012) MR MR2962060.
Book volume table of contents

[30] Regularity of the free boundary: first results. Graduate Studies in Mathematics 136 (2012) 81-98.
Book volume table of contents
View Article: PDF


Results: 1 to 30 of 170 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia